Table of Contents
ISRN Algebra
Volume 2011, Article ID 926165, 12 pages
http://dx.doi.org/10.5402/2011/926165
Research Article

On Projective Modules and Computation of Dimension of a Module over Laurent Polynomial Ring

Department of Mathematics, Motilal Nehru National Institute of Technology, Allahabad 211004, India

Received 18 April 2011; Accepted 9 May 2011

Academic Editors: A. Fialowski and A.-G. Wu

Copyright © 2011 Ratnesh Kumar Mishra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give a procedure and describe an algorithm to compute the dimension of a module over Laurent polynomial ring. We prove the cancellation theorems for projective modules and also prove the qualitative version of Laurent polynomial analogue of Horrocks' Theorem.